Generalized Power Pompeiu Type Inequalities for Local Fractional Integrals with Applications to Ostrowski's Inequality

[img]
Preview
21.pdf - Published Version (744kB) | Preview

Erden, S, Sarikaya, MZ and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Generalized Power Pompeiu Type Inequalities for Local Fractional Integrals with Applications to Ostrowski's Inequality. TWMS Journal of Applied and Engineering Mathematics, 9 (3). pp. 609-619. ISSN 2587-1013

Item type Article
URI http://vuir.vu.edu.au/id/eprint/40900
Official URL http://jaem.isikun.edu.tr/web/index.php/archive/10...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Ostrowski’s inequality; Pompeiu’s mean value theorem; Local fractional integral; Fractal space; Special Means
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login